Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Pimples, bumps around pubic area, anus, between thighs. Ingrown hair or some other condition?

I have been having a lot of pimples/bumps around my pubic area, between my thighs, and around the anus . I have been getting them for probably a year now, I usually get more than one at the same time. I am not sexually active, and it s really iritating. I only trim my pubic hairs,not shave, so what else could it be other than ingrown hairs?
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  612
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response

You seem to be getting recurrent folliculitis which is due to bacterial infection.
Since you are getting repeated episodes of folliculitis, it is more likely that you are harbouring the bacteria that is staphylococcus in your body folds.

so you need to apply bactroban cream twice a day in your natal cleft, groins for a week every month for 3 months.these creams are not over the counter but you will need a prescription for it.

Answered: Tue, 1 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor